# SDR REXA2016020900162

- Difficulty date: February 9, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL CORRODED AT FS 280.  R & R RT FLOOR SILL & SPLICE PLATE, PN`S SH670-32172-11, SH670-31580-1 IAW SRM 900 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.  SEE JC 81517411 OP 55 STEPS 1 - 6 FOR WORK PERFORMED.                                        "
